# SDR CALA0700056

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 48,180 hours, 44,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.875 INCH CRACK IN FORWARD GALLEY DOOR CUTOUT LOWER CORNER FUSELAGE FRAME SKIN, STA 330, L17R.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5331-01286 AND A DIP WAS ISSUED TO ACCOMPLISH A REPEAT INSPECTION WITH AN INTERVAL NOT TO EXCEED 60,000 FLIGHT CYCLES AND AT SUBSEQUENT INTERVALS NOT TO EXCEED 24,000 FLIGHT CYCLES.
